# SDR TRAX200701139

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 39 CORRODED BETWEEN STR 21 RT TO 21 LT.   REPAIRED AS PER SRM 53-61-40 FIG 415 MATERIAL THICKNESS 0.080 MATERIAL REMOVED 0.075 OUT OF LIMITS AS PER SRM 53-61-00 FIG 307
